MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7034-24
Medical Device Problem Codes Mechanical Problem (1384); Fitting Problem (2183)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that while in use, a smiths medical cadd administration set was difficult to fit on the pump, so an occlusion was identified.It was also reported that the set was impossible to unclip from the pump.The reporter also indicated that patient was insufficiently relieved in terms of pain because the pump went into occlusion in the middle of the night and did not notify the home health agency until 6am.Subsequently, a change of pump and set was performed.No adverse effects were reported.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11349666
Report Number3012307300-2021-01379
Device Sequence Number11410572
Product Code FPA
UDI-Device Identifier10610586020162
UDI-Public10610586020162
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/20/2025
Device Model Number21-7034-24
Device Catalogue Number21-7034-24
Device Lot Number4019414
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1